# SDR SWAA2023071055311

- Difficulty date: June 1, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 191HR AT LOWER FUSELAGE 2023-365410<[01] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 221859911; DUE DATE: 07-NOV-23.;[02] TOOL USED MICROMETER PN: 293-344-30 ; SN: 71735394 DUE DATE 23-NOV-23;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[04] TOOL USED RADIOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 14-OCT-23.;[05] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[06] REPAIRED ACCESS PANEL 191HR AT LOWER FUSELAGE IAW EA-23-153-02015 SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 191HR AT LOWER FUSELAGE IAW EA-23-153-02015 SEE INDIVIDUAL SIGN OFFS BELOW
